# SDR FDEA201505131504

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 621 hours, 14,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: ABA8490511
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING HANDLE SAFETY BUTTON WILL NOT STAY IN THE SAFE POSITION.  FOUND HARDWARE LOOSE ON ARMING HANDLE.  SECURED HARDWARE, BUTTON NOW STAYS IN THE SAFE POSITION.
